×

Found 18,764 Documents (Results 1–100)

100
MathJax

Abnormal extremals of left-invariant sub-Finsler quasimetrics on four-dimensional Lie groups with three-dimensional generating distributions. (English. Russian original) Zbl 07566673

Sib. Math. J. 63, No. 4, 620-636 (2022); translation from Sib. Mat. Zh. 63, No. 4, 748-767 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software